# SDR 04FDEA02983

- Difficulty date: October 23, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 794
- Aircraft time: 9,134 hours, 4,970 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415ABM1
- Part serial: 445
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF - AIRCRAFT NI WENT TO MAX  POWER (TOGA) THOUGH FLEX POWER SELECTED  ENT BY: 097576 RPT BY: 097023    THIS ITEM WAS CLEARED WITH THE R&R OF THE T.C.C.  PER A-300-600 M/M 22-36-34-4-01, AND OPS CHECK OF  THE AUTOTHROTTLE SYSTEM PER A-300-600 M/M 22-30-00-5  -01. SEE PREVIOUS UPDATE FOR ORIGINAL SIGNOFF OF THE  DEFERAL AND THE PART CHANGED.
